Alert archive / Tennessee / Tornado Warnings in 2023

Tornado Warning 52, NWS Memphis, TN

March 31, 2023Fayette County, Shelby County, Tennessee; Marshall County, Mississippi

NWS Memphis, TN issued this tornado warning at Mar 31, 2023, 10:07 PM CDT for Fayette County, Shelby County, Tennessee; Marshall County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2023, 10:07 PM CDT (03:07 UTC)
Expired
Mar 31, 2023, 10:30 PM CDT
In force
23 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Marshall County, MS, Fayette County, TN, Shelby County, TN

The radar

The Memphis radar (KNQA), 44 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 12:28 PM CDTTornado Watch PDSSPC11 hr
Mar 31, 5:58 PM CDTTornado Watch PDSSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 668 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
668 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted.

260 
WFUS54 KMEG 010307
TORMEG
MSC093-TNC047-157-010330-
/O.NEW.KMEG.TO.W.0052.230401T0307Z-230401T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1007 PM CDT Fri Mar 31 2023

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  North central Marshall County in northwestern Mississippi...
  Southwestern Fayette County in west Tennessee...
  Southeastern Shelby County in west Tennessee...

* Until 1030 PM CDT.
    
* At 1007 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Collierville, moving east at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Collierville, Somerville, Macon, Oakland, Piperton, Rossville,
  Moscow, Williston, Elba, Canadaville, Kirk, Hays Crossing, Forty
  Five, Hickory Withe and Ghost River State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3495 8966 3512 8973 3523 8939 3502 8927
TIME...MOT...LOC 0307Z 248DEG 48KT 3500 8971 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
215 
WWUS54 KMEG 010318
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1018 PM CDT Fri Mar 31 2023

MSC093-TNC157-010327-
/O.CAN.KMEG.TO.W.0052.000000T0000Z-230401T0330Z/
Marshall MS-Shelby TN-
1018 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR NORTH CENTRAL MARSHALL AND SOUTHEASTERN
SHELBY COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Mississippi...and west Tennessee.

LAT...LON 3502 8927 3499 8944 3499 8964 3515 8963
      3523 8939
TIME...MOT...LOC 0317Z 248DEG 48KT 3505 8955 

$$

TNC047-010330-
/O.CON.KMEG.TO.W.0052.000000T0000Z-230401T0330Z/
Fayette TN-
1018 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHWESTERN FAYETTE COUNTY...
    
At 1017 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Mt Pleasant, or 8 miles east of
Collierville, moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Somerville, Macon, Oakland, Piperton, Rossville, Moscow, Williston,
Elba, Canadaville, Kirk, Hays Crossing, Forty Five, Hickory Withe and
Ghost River State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3502 8927 3499 8944 3499 8964 3515 8963
      3523 8939
TIME...MOT...LOC 0317Z 248DEG 48KT 3505 8955 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
768 
WWUS54 KMEG 010323
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1023 PM CDT Fri Mar 31 2023

TNC047-010333-
/O.EXP.KMEG.TO.W.0052.000000T0000Z-230401T0330Z/
Fayette TN-
1023 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR SOUTHWESTERN FAYETTE COUNTY WILL EXPIRE AT
1030 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Mississippi...and west Tennessee.

Remember, a Tornado Warning still remains in effect for southwestern 
Fayette County until 1030 PM.

LAT...LON 3502 8927 3499 8944 3499 8964 3515 8963
      3523 8939
TIME...MOT...LOC 0323Z 248DEG 48KT 3508 8947 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 31, 7:47 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Mar 31, 7:47 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
747 PM CDT Fri Mar 31 2023

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE FOR SEVERE THUNDERSTORMS...
Issued at 747 PM CDT Fri Mar 31 2023

00Z Surface analysis places a cold front from Central Iowa back
through Northwest Arkansas and into Central Texas. Surface
dewpoints still remain high in the 60s across much of the Mid-
South. Latest mesoanalysis yields between 1000-1500 J/kg surface-
based CAPE, 0-1 km Storm Relative Helicity values generally
averaging between 300-500 m2/s2, and backing surface winds across
West Tennessee and Northwest Mississippi. Short-term trends still
indicate the environment remains favorable for supercells across
the Mid-South this evening with ample directional and speed shear,
and low LCLs. Consequently, Tornado Watch #94 which covers areas
generally along and west of the Mississippi River was extended
through 3Z. (10 PM CDT)

CJC

&&

.SYNOPSIS...
Issued at 315 PM CDT Fri Mar 31 2023

A Severe Weather Outbreak is imminent this afternoon and evening.
A rare High Risk has been issued for southwest portions of the
Mid-South including the Memphis, Tennessee and Oxford,
Mississippi metros, with a Moderate Risk across the rest of the
Memphis Forecast Area. Damaging winds and several tornadoes remain
the highest threats, including a couple of strong and long-
tracked tornadoes possible. Secondary threats include large hail
and heavy rainfall. The threat for severe weather will end within
a couple of hours after midnight with a brief reprieve from
severe weather for the weekend. Wet, warm, and unsettled weather
will move into the region on Monday and persist through much of
next week. Severe weather chances remain in play for the Tuesday
to Wednesday timeframe.

&&

.DISCUSSION...
(This evening through next Thursday)
Issued at 315 PM CDT Fri Mar 31 2023

A Severe Weather Outbreak is still on track for this afternoon
and evening across the Mid-South. Little Rock, Arkansas has
already had at least one strong and damaging tornado move through
their city. The cell that produced that tornado is on a northeast
track towards Cross and Poinsett Counties in eastern Arkansas and
may intensify as it moves into our area.

Severe weather ingredients remain healthy along and west of the
Mississippi River with a less unstable environment further east.
However, the airmass is still continuing to modify ahead of the
main trough and will likely become just as unstable over the next
couple of hours.

A secondary marine front was analyzed along a northwest
to southeast line from Jonesboro, Arkansas to Holly Springs,
Mississippi and back through Tupelo, Mississippi. Dewpoints are in
the mid to upper 60s south of the front with low 60 dewpoints
north of the front. The latest Mesoanalysis places 2000 J/kg
SBCAPE in our southwest counties with a gradient of 1000 J/kg near
Memphis and down to 500 J/kg near Paris, TN. Additionally, the
entire forecast area is already in a highly sheared environment.
Any storms that move into our area will have the opportunity to
rotate and produce tornadoes, large hail, and heavy rainfall.

Another round of storms will arrive this evening just ahead of a
cold front. The environment will likely be a little bit less
unstable, but more highly sheared. Damaging winds and tornadoes
remain the highest threats as it moves across the area. The storms
may congeal into a line of storms as they move into northeast
Mississippi later this evening. That threat would include damaging
winds and embedded tornadoes. The threat for severe weather
should end within a couple of hours after midnight.

High pressure will build into the region for Saturday and winds
will remain elevated. Sunday looks to be a nice day with
temperatures in the 70s and light winds and low humidity.

Wet, humid, and unsettled weather will set up across the region on
Monday and persist through at least late week. Dewpoints will
climb into the mid to upper 60s as temperatures climb into the
lower 80s early next week. There remains a risk for severe weather
Tuesday into the Wednesday timeframe.

AC3

&&

.AVIATION...(00Z TAFS) Issued at 620 PM CDT Fri Mar 31 2023

A round of strong to severe thunderstorms is expected to impact
MEM and MKL over the next hour or two. Strong damaging wind is
possible along with brief IFR vis. Hail and a tornado at least in
the vicinity is also a possibility.

Before and after thunderstorms strong south to southwest gradient
wind is likely between 25 and 45mph with gusts to 45 mph. Winds
will shift west and then northwest behind a cold front later
tonight.

VFR conditions will prevail at all sites tomorrow along with
northwest wind 10-15kt.

30/Sirmon

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Saturday for ARZ009-018-026>028-035-
     036-048-049-058.

MO...Wind Advisory until 1 AM CDT Saturday for MOZ113-115.

MS...Wind Advisory until 1 AM CDT Saturday for MSZ001>017-020>024.

TN...Wind Advisory until 1 AM CDT Saturday for TNZ001>004-019>022-
     048>055-088>092.

&&

PUBLIC FORECAST...JDS
AVIATION...ARS

In the hours before

Local storm report, Mar 31, 8:21 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
821 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     4 W TUNICA              34.69N 90.45W
03/31/2023                   TUNICA             MS   TRAINED SPOTTER

            SOME ROOF DAMAGE AND TREES DOWN NEAR THE
            INTERSECTION OF HIGHWAY 304 AND SCENIC LANE.

&&
Special weather statement, Mar 31, 8:31 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Memphis TN
831 PM CDT Fri Mar 31 2023

ARZ028-TNZ048-049-010200-
Mississippi AR-Tipton TN-Lauderdale TN-
831 PM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of southern
Mississippi, central Tipton and Lauderdale Counties through 900 PM
CDT...

At 831 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bassett, or near Wilson, moving northeast at 60 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Covington, Ripley, Osceola, Wilson, Fort Pillow State Park, Joiner,
Bassett, Marie, Fulton, Ashport, Ft Pillow, Henning, Gilt Edge,
Burlison, Garland, Evadale, Driver, O'Donnell Bend, Grider and
Tomato.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for eastern
Arkansas...and west Tennessee.

&&

LAT...LON 3572 8944 3569 8945 3540 9010 3556 9021
      3592 8962 3592 8960
TIME...MOT...LOC 0131Z 237DEG 54KT 3553 9008

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Local storm report, Mar 31, 8:44 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TORNADO          2 WNW BYHALIA           34.88N 89.72W
03/31/2023                   MARSHALL           MS   TRAINED SPOTTER

            POSSIBLE TORNADO.

&&
Local storm report, Mar 31, 9:13 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
913 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND DMG     2 W HERNANDO            34.83N 90.02W
03/31/2023                   DESOTO             MS   EMERGENCY MNGR

            SEVERAL TREES WERE KNOCKED DOWN WITH ONE
            TREE ON A CAR ON HORN LAKE ROAD NORTH OF
            DEAN ROAD.

&&
Local storm report, Mar 31, 9:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
946 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     1 W BETHEL SPRINGS      35.24N 88.63W
03/31/2023                   MCNAIRY            TN   AMATEUR RADIO

            REPORTS OF DAMAGE ON BUENA VISTA ROAD.

&&
Local storm report, Mar 31, 10:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     4 NW BETHEL SPRINGS     35.24N 88.61W
03/31/2023                   MCNAIRY            TN   FIRE DEPT/RESCUE

            A WALL COLLAPSED ON A HOUSE ON FLOWERS ROAD
            NEAR BETHEL SPRINGS.

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:28 PM CDTTornado WarningMEGBenton, Carroll10 min
Mar 31, 7:35 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGShelby40 min
Mar 31, 8:06 PM CDTTornado WarningMEGFayette, Hardeman, Shelby39 min
Mar 31, 8:31 PM CDTSpecial Weather StatementMEGLauderdale29 min
Mar 31, 8:38 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGFayette, Hardeman, McNairy37 min
Mar 31, 9:14 PM CDTTornado Warning Considerable damage threatMEGChester, Hardeman, Hardin, McNairy46 min
Mar 31, 9:15 PM CDTSevere Thunderstorm WarningMEGCrockett, Gibson, Haywood45 min
Mar 31, 9:34 PM CDTTornado WarningMEGFayette, Shelby41 min
Mar 31, 9:44 PM CDTTornado WarningMEGChester, Decatur, Hardin, Henderson, McNairy30 min
Mar 31, 9:45 PM CDTTornado WarningMEGCarroll, Crockett, Gibson, Haywood45 min
Mar 31, 10:03 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby27 min
Mar 31, 10:09 PM CDTTornado WarningMEGBenton, Carroll, Henry51 min
Mar 31, 10:16 PM CDTTornado WarningMEGBenton, Henry22 min
Mar 31, 10:22 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman53 min
Mar 31, 10:26 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Madison33 min
Mar 31, 10:51 PM CDTTornado WarningMEGChester, Hardeman, McNairy39 min
Mar 31, 10:52 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henderson38 min
Mar 31, 10:54 PM CDTSpecial Weather StatementMEGFayette, Hardeman36 min
Mar 31, 11:00 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman45 min
Mar 31, 11:19 PM CDTAreal Flood AdvisoryMEGFayette, Hardeman, Shelby3 hr
Mar 31, 11:21 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGChester, Decatur, Hardin, Henderson, McNairy39 min
Mar 31, 11:25 PM CDTSpecial Weather StatementMEGHenderson35 min
Mar 31, 11:26 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGChester, Hardeman, McNairy34 min
Mar 31, 11:29 PM CDTSpecial Weather StatementMEGBenton16 min
Mar 31, 11:41 PM CDTSevere Thunderstorm WarningMEGBenton, Decatur19 min
Mar 31, 11:45 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGHardeman, McNairy45 min
Mar 31, 11:56 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGChester, Decatur, Hardin, Henderson, McNairy49 min
Apr 1, 12:22 AM CDTSevere Thunderstorm Warning Considerable damage threatMEGHardin, McNairy22 min
Apr 1, 3:24 AM CDTWind AdvisoryMEGBenton, Carroll, Crockett, Decatur, Dyer, Gibson and 8 more11 hr
Apr 1, 2:13 PM CDTWind AdvisoryMEGBenton, Carroll, Chester, Decatur, Hardeman, Hardin and 3 more4 hr
Mar 31, 7:09 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGDeSoto, Tate, Tunica51 min
Mar 31, 8:42 PM CDTTornado WarningMEGTunica33 min
Mar 31, 9:08 PM CDTTornado WarningMEGDeSoto, Tunica37 min
Mar 31, 10:20 PM CDTTornado WarningMEGCoahoma, Panola, Quitman, Tunica25 min
Mar 31, 10:34 PM CDTTornado WarningMEGCoahoma, Panola, Quitman41 min
Mar 31, 10:41 PM CDTTornado WarningMEGCoahoma, Panola, Quitman34 min
Mar 31, 11:09 PM CDTTornado WarningMEGLafayette, Marshall, Panola, Tate16 min
Mar 31, 11:12 PM CDTTornado WarningMEGLafayette, Panola, Quitman15 min
Mar 31, 11:39 PM CDTTornado WarningMEGLafayette, Panola18 min
Apr 1, 12:39 AM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo, Union51 min
Apr 1, 12:46 AM CDTTornado WarningMEGItawamba, Lee, Prentiss, Tishomingo, Union44 min
Apr 1, 12:53 AM CDTSevere Thunderstorm Warning Considerable damage threatMEGCalhoun, Lafayette, Lee, Pontotoc52 min
Apr 1, 12:58 AM CDTTornado WarningMEGLee, Pontotoc47 min
Apr 1, 1:17 AM CDTSpecial Weather StatementMEGTishomingo13 min
Apr 1, 1:19 AM CDTTornado WarningMEGItawamba, Tishomingo20 min
Apr 1, 1:20 AM CDTSpecial Weather StatementMEGCalhoun25 min
Apr 1, 1:33 AM CDTTornado Warning Tornado observedConsiderable damage threatMEGItawamba, Lee42 min
Apr 1, 1:39 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw51 min
Apr 1, 1:46 AM CDTTornado WarningMEGCalhoun, Chickasaw, Monroe44 min
Apr 1, 1:55 AM CDTSpecial Weather StatementMEGPontotoc35 min
Apr 1, 2:21 AM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Monroe39 min
Apr 1, 2:58 AM CDTSpecial Weather StatementMEGMonroe17 min
Apr 1, 3:20 AM CDTSpecial Weather StatementMEGMonroe25 min

Nearby

Tornado Warnings in Tennessee, 2023Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.